MathSciNet Relay Station
MathSciNet bibliographic data
MR2593624 (2011e:60014) 60B15 (05C05 28C99 46L54 60C05)
Lyons, Russell Identities and inequalities for tree entropy. Combin. Probab. Comput. 19 (2010), no. 2, 303–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement